okay so here I go. I am currently 33 weeks pregnant. Four weeks ago I had a biophysical ultrasound to make sure the baby was moving and they found my AFI (amniotic fluid index) was 19. The ultrasound tech told me that it was borderline high and if it came back I did not have diabetes then the DR would get me to do a nonstress test and and ultrasound every two weeks to monitor things. Well the DR said the levels were normal and nothing needed to be done. Two weeks ago I went to L and D with crippling back pain, I mean it got so bad that I could not stand or sit. again the dr said it was normal and nothing could be done. I went last week to the DR office because I was showing signs of toxemia and he ordered a blood test and urine sample and he told me everything was normal again. on the fourth of july I returned to labor and delivery because I believed my water broke, turns out it didnt but my AFI was 25.6, which from what everyone says is high and needs to be monitored, including the ultrasound tech. Well I went back to dr today and he said that everything was looking great and the AFI was normal and that I was measuring properly, but again sent me to check the baby's movement and she said again today my AFI was borderline high. Now I am not feeling baby move although she is and I am having alot of abdominal discomfort and lower back pain. Also I have gain twenty pounds in a month, which puts me at a gain of 55 lbs for the pregnancy. I now weigh 244 lbs and when I asked the dr he said it is just due to swelling and is normal. I am wondering if the fact that I have high fluid levels, would that cause some of the problems? also what should be done about it? to me nothing that I have experienced is normal and I am afraid the dr is not doing his job and it could harm myself or my unborn child.
Any advice?? Thanks:mad:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?